Resultats globals: 10 registres trobats en 0.02 segons.
Articles, 10 registres trobats
Articles 10 registres trobats  
14 p, 488.8 KB Affine scaling algorithm fails for semidefinite programming / Muramatsu, Masakazu
In this paper, we introduce an affine scaling algorithm for semidefine programming (SDP), and give an example of a semidefinite program such that the affine scaling algorithm converges to a non-optimal point. [...]
Mathematical Programming, vol. 83 n. 3 (1998) p. 393-406  
 Accés restringit a la UAB
19 p, 1.1 MB Semidefinite programming in combinatorial optimization / Goemans, Michel X.
We discuss the use of semidefinite programming for combinatorial optimization problems. The main topics covered include (i) the Lovász theta function and its applications to stable sets, perfect graphs, and coding theory, (ii) the automatic generation of strong valid inequalities, (iii) the maximum cut problem and related problems, and (iv) the embedding of finite metric spaces and its relationship to the sparsest cut problem. [...]
Mathematical Programming, vol. 79 n. 1-3 (1997) p. 143-161  
 Accés restringit a la UAB
21 p, 1.1 MB Measure concentration in optimization / Barvinok, Alexander
We discuss some consequences of the measure concentration phenomenon for optimization and computational problems. Topics include average case analysis in optimization, efficient approximate counting, computation of mixed discriminants and permanents, and semidefinite relaxation in quadratic programming. [...]
Mathematical Programming, vol. 79 n. 1-3 (1997) p. 33-53  
 Accés restringit a la UAB
19 p, 807.5 KB Exploiting sparsity in primal-dual interior-point methods for semidefinite programming / Fujisawa, Katsuki ; Kojima, Masakazu ; Nakata, Kazuhide
The Helmberg-Rendl-Vanderbei-Wolkowicz/Kojima-Shindoh-Hara/Monteiro and Nesterov-Todd search directions have been used in many primal-dual interior-point methods for semidefinite programs. This paper proposes an efficient method for computing the two directions when the semidefinite program to be solved is large scale and sparse. [...]
Mathematical Programming, vol. 79 n. 1-3 (1997) p. 235-253  
 Accés restringit a la UAB
4 p, 171.0 KB A note on the existence of the Alizadeh-Haeberly-Overton direction for semidefinite programming / Monteiro, Renato D. C. ; Zanjácomo, Paulo R.
This note establishes a new sufficient condition for the existence and uniqueness of the Alizadeh-Haeberly-Overton direction for semidefinite programming. .
Mathematical Programming, vol. 78 n. 3 (1997) p. 393-396  
 Accés restringit a la UAB
28 p, 1.1 MB The Projective Method for solving linear matrix inequalities / Gahinet, Pascal ; Nemirovski, Arkadi
Numerous problems in control and systems theory can be formulated in terms of linear matrix inequalities (LMI). Since solving an LMI amounts to a convex optimization problem, such formulations are known to be numerically tractable. [...]
Mathematical Programming, vol. 77 n. 2 (1997) p. 163-190  
 Accés restringit a la UAB
34 p, 1.4 MB An exact duality theory for semidefinite programming and its complexity implications / Ramana, Motakuri V.
In this paper, an exact dual is derived for Semidefinite Programming (SDP), for which strong duality properties hold without any regularity assumptions. Its main features are: (i) The new dual is an explicit semidefinite program with polynomially many variables and polynomial size coefficient bitlengths. [...]
Mathematical Programming, vol. 77 n. 2 (1997) p. 129-162  
 Accés restringit a la UAB
20 p, 1010.2 KB First and second order analysis of nonlinear semidefinite programs / Shapiro, Alexander
In this paper we study nonlinear semidefinite programming problems. Convexity, duality and first-order optimality conditions for such problems are presented. A second-order analysis is also given. Second-order necessary and sufficient optimality conditions are derived. [...]
Mathematical Programming, vol. 77 n. 2 (1997) p. 301-320  
 Accés restringit a la UAB
27 p, 1.3 MB A semidefinite framework for trust region subproblems with applications to large scale minimization / Rendl, Franz ; Wolkowicz, Henry
Primal-dual pairs of semidefinite programs provide a general framework for the theory and algorithms for the trust region subproblem (TRS). This latter problem consists in minimizing a general quadratic function subject to a convex quadratic constraint and, therefore, it is a generalization of the minimum eigenvalue problem. [...]
Mathematical Programming, vol. 77 n. 2 (1997) p. 273-299  
 Accés restringit a la UAB
21 p, 954.9 KB A Gaussian upper bound for Gaussian multi-stage stochastic linear programs / Schweitzer, Eithan ; Avriel, Mordecai
This paper deals with two-stage and multi-stage stochastic programs in which the right-hand sides of the constraints are Gaussian random variables. Such problems are of interest since the use of Gaussian estimators of random variables is widespread. [...]
Mathematical Programming, vol. 77 n. 1 (1997) p. 1-21  
 Accés restringit a la UAB

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.